Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Binghamton, NY

May 18, 2015Broome County, New York

NWS Binghamton, NY issued this flash flood warning at May 18, 2015, 6:10 PM EDT for Broome County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2015, 6:10 PM EDT (22:10 UTC)
Expired
May 18, 2015, 9:15 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Broome County, NY

The radar

The Binghamton radar (KBGM), 11 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS51 KBGM 182210
FFWBGM
NYC007-190115-
/O.NEW.KBGM.FF.W.0001.150518T2210Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
610 PM EDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BROOME COUNTY IN CENTRAL NEW YORK...

* UNTIL 915 PM EDT

* AT 608 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED 
  AREA. RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT BETWEEN 2 AND 
  3 INCHES OF RAIN HAD ALREADY FALLEN. ADDITIONAL STORMS ARE MOVING 
  INTO THE AREA. SEVERAL REPORTS OF FLOODED ROADWAYS HAVE BEEN 
  RECEIVED. A MUDSLIDE MAY HAVE OCCURRED IN THE TOWN OF FENTON.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHENANGO FORKS...CHENANGO BRIDGE...CASTLE CREEK...PORT DICKINSON...
  PORT CRANE AND CHENANGO VALLEY STATE PARK.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
      4227 7585 4225 7584 4225 7578

$$

JAB
2 follow-up statements
238 
WGUS71 KBGM 182336
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
736 PM EDT MON MAY 18 2015

NYC007-190115-
/O.CON.KBGM.FF.W.0001.000000T0000Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-
736 PM EDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
CENTRAL BROOME COUNTY...

AT 732 PM EDT...SEVERAL REPORTS OF MINOR FLASH FLOODING AND PONDING OF 
WATER ON ROADS AND UNDERPASSES AROUND THE TRIPLE CITIES AND RURAL AREAS 
OF BROOME COUNTY HAVE BEEN RECEIVED THIS EVENING. RAINFALL ESTIMATES 
ARE IN THE 2 TO 3 INCH RANGE...AND THE RAIN FELL AT INCREDIBLE RATES 
BETWEEN ABOUT 430 PM AND 630 PM.

SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE SOME FLOODING 
INCLUDE...CHENANGO FORKS...CHENANGO BRIDGE...CASTLE CREEK...PORT 
DICKINSON...PORT CRANE AND CHENANGO VALLEY STATE PARK.

RUNOFF FROM SMALL STREAMS AND STORM DRAINS SHOULD SUBSIDE IN THE NEXT 1 
TO 2 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
      4227 7585 4225 7584 4225 7578

$$

JAB
388 
WGUS71 KBGM 190110
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 PM EDT MON MAY 18 2015

NYC007-190116-
/O.EXP.KBGM.FF.W.0001.000000T0000Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-
910 PM EDT MON MAY 18 2015

...THE FLASH FLOOD WARNING FOR CENTRAL BROOME COUNTY WILL EXPIRE AT
915 PM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODED AREAS SHOULD HAVE RECEDED...OR 
WILL SHORTLY RECEDE TO NORMAL CONDITIONS. WHEN DRIVING AT NIGHT...BE 
AWARE OF ANY DAMAGED ROADS...OR LINGERING AREAS OF PONDED WATER. PLEASE 
OBEY ALL ROAD CLOSURES AND NEVER DRIVE THROUGH FLOODED AREAS.

LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
      4227 7585 4225 7584 4225 7578

$$

JAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 18, 3:27 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 18, 3:27 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT MON MAY 18 2015

.SYNOPSIS...
A WARM MUGGY AIR MASS WILL COMBINE WITH A NORTH TO SOUTH FRONTAL
BOUNDARY TO TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS THE
AREA INTO TONIGHT. A COLD FRONT WILL CROSS THE AREA BY EARLY
AFTERNOON TUESDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
POSSIBLE. MUCH COOLER WEATHER WILL FOLLOW BEHIND THE FRONT FOR THE
MIDDLE AND LATER PART OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
LATEST WATER VAPOR IMAGERY SHOWING A DEEP PLUME OF MOISTURE
EXTENDING FROM THE GULF STATES AND SOUTHERN ATLANTIC NORTH ACROSS
THE EASTERN GREAT LAKES THIS AFTERNOON. SURFACE DEW POINTS IN THE
MID TO UPPER 60S AND DEEP LAYER PRECIPITABLE WATER VALUES AROUND
1.75 ARE WELL ABOVE NORMAL FOR MID-MAY. SCATTERED SHOWERS AND
THUNDERSTORMS ARE DEVELOPING WITHIN THIS PLUME OF MOISTURE AND
THESE SHOWERS ARE EXPECTED TO BECOME INCREASINGLY FOCUSED ALONG A
PRONOUNCED SURFACE CONVERGENCE ZONE EXTENDING FROM NEAR SYR TO BGM
TO AVP INTO EARLY THIS EVENING. EAST OF THIS BOUNDARY EASTERLY
FLOW HAS RESULTED IN TEMPERATURES FALLING INTO THE 60S AT MSV
WHILE TO THE WEST TEMPERATURES ARE IN THE 80S WEST OF I-81.

LATEST SPC ANALYSIS INDICATES MLCAPE VALUES RANGING FROM
1000-1500 J/KG EAST OF I-81 IN THE WARM MOIST AIR. DEEP LAYER
WIND SPEEDS ARE GENERALLY LESS THAN 20 KTS SO EXPECTING MOST
STORMS TO BE OF THE PULSE VARIETY... HOWEVER THE LINEAR NATURE OF
THE LOW- LEVEL CONVERGENCE COULD RESULT IN SOME POORLY ORGANIZED
LINES OF STORMS AS WELL. SEVERAL OF OUR HIGH RESOLUTION
CONVECTION-ALLOWING MODELS HAVE BEEN SHOWING COVERAGE OF SHOWERS
AND STORMS INCREASING INTO EARLY THIS EVENING. GIVEN THE MOIST
ENVIRONMENT WITH WEAK DEEP LAYER WIND FLOW EXPECT THAT THE MAIN
CONCERN WITH THESE SHOWERS WILL BE LOCALIZED HEAVY RAIN...
ALTHOUGH AN ISOLATED DAMAGING WIND GUST OR LARGE HAIL REPORT CAN'T
BE COMPLETELY RULED OUT GIVEN THE MODERATE INSTABILITY NOW OVER
THE AREA. SHOWERS WILL DIMINISH LATER THIS EVENING BECOMING
ISOLATED OVERNIGHT.

LATEST MODEL FORECASTS INDICATE COLD FRONTAL PASSAGE ACROSS
CENTRAL NY AND NORTHEAST PA WILL BE LATE MORNING THROUGH EARLY
AFTERNOON. INSTABILITY WILL INCREASE LATE TUESDAY MORNING AND THE
FRONT MAY TRIGGER A FEW SHOWERS OR STORMS THROUGH MID-AFTERNOON
ESPECIALLY FOR AREAS EAST OF I-81. WIND AND SHEAR WILL BE STRONGER
THAN TODAY AND MOISTURE WILL BE LESS... THEREFORE THE MAIN THREAT
WITH ANY STORMS ON TUESDAY WILL BE GUSTY WINDS AND HAIL.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD WITH MUCH LOWER
TEMPERATURES BEHIND THE COLD FRONT. CANADIAN HIGH PRESSURE WILL
BUILD ACROSS THE GREAT LAKES TOWARD THE MID-ATLANTIC WEDNESDAY
INTO THURSDAY. LOW PRESSURE IS FORECAST TO TRACK FROM THE
TENNESSEE VALLEY TOWARD THE CAROLINAS WEDNESDAY NIGHT INTO
THURSDAY WITH ASSOCIATED RAIN WELL TO OUR SOUTH. GENERALLY WENT
WITH A BLEND OF MAV/MET GUIDANCE FOR TEMPERATURES WEDNESDAY AND
THURSDAY WHICH YIELDED UNSEASONABLY COOL HIGHS IN THE MID 50S TO
MID 60S ON WEDNESDAY... WARMING A BIT INTO THE 60S ON THURSDAY.
LOWS WEDNESDAY NIGHT WILL RANGE FROM THE MID 30S TO MID 40S WITH A
TOUCH OF FROST NOT OUT OF THE QUESTION IN NORMALLY COOLER
LOCATIONS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
QUIET PD FOR THE XTNDD. SCNDRY FNT APRCHS THE AREA ON FRI AND MGT
GENERATE A FEW SHWRS OVER THE NRN AREAS WITH PEAK HTG. HGTS BLDS
AGAIN AS SFC HIPRES BLDS IN FOR THE WEEKEND SO XPCT DRY WEATHER
INTO SUNDAY. WITH THE TROFINESS ALOFT IN THE PD...TEMPS WILL BE A
BIT COOLER THAN NRML DESPITE THE DAYTIME SUN.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
COMPLEX DBL FNT SYSTEM WILL PUSHES SHWRS AND TRWS INTO THE REGION
THIS AFTN AND TNGT. THIS AFTN...HTG AND APRCHG WRM FNT HAS ALREADY
GENERATED TSTMS. THIS WILL BRING BRIEF MVFR CONDS TO ANY STATION
IN THE PATH OF THE STORMS. TNGT...INCRSD LL MOISTURE WILL GENERATE
MORE WIDESPREAD MVFR CIGS AND VSBYS ALONG WITH OCNL SHWRS. CRNT
TIMING ON THE FNT WILL GIVE A PASSAGE THRU THE AREA EARLY TUE.
LOOKS LIKE A RETURN TO VFR ALL STATIONS IS LIKELY BEFORE THE END
OF THE TAF PD.

.OUTLOOK...

TUE NGT-SAT...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, May 18, 3:48 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
348 PM EDT MON MAY 18 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-192000-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
348 PM EDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH EARLY
THIS EVENING. HEAVY DOWNPOURS COULD BRING LOCALIZED FLOODING TO
PARTS OF THE AREA. A FEW OF THE STRONGER STORMS COULD ALSO RESULT
IN GUSTY WINDS OR SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY
AFTERNOON...ASSOCIATED WITH AN APPROACHING COLD FRONT. SOME OF THE
STRONGER STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL.

OTHERWISE...HAZARDOUS WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MSE

In the hours before

Special weather statement, May 18, 4:51 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT MON MAY 18 2015

NYZ055-PAZ038-182130-
TIOGA NY-BRADFORD PA-
451 PM EDT MON MAY 18 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN TIOGA AND NORTH
CENTRAL BRADFORD COUNTIES  ...

* AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR EAST SMITHFIELD...OR NEAR ATHENS...MOVING NORTHEAST AT 20 MPH.

* SMALL HAIL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS
  STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILAN AROUND 500 PM EDT.
  ATHENS AND SOUTH WAVERLY AROUND 505 PM EDT.
  SAYRE AND WAVERLY AROUND 510 PM EDT.
  LITCHFIELD AND LITCHFIELD AROUND 515 PM EDT.
  BARTON AROUND 525 PM EDT.
  NICHOLS...TIOGA CENTER AND LOUNSBERRY AROUND 530 PM EDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4200 7660 4200 7656 4201 7656 4207 7655
      4213 7649 4204 7625 4184 7660 4190 7669
TIME...MOT...LOC 2051Z 224DEG 19KT 4191 7658

JAB
Special weather statement, May 18, 5:09 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
509 PM EDT MON MAY 18 2015

NYZ045-056-182145-
BROOME NY-CHENANGO NY-
509 PM EDT MON MAY 18 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHWESTERN CHENANGO AND
CENTRAL BROOME COUNTIES...

* AT 508 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
  ACROSS PARTS OF SOUTHWESTERN CHENANGO AND CENTRAL BROOME COUNTIES.

* HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF ROADS...SMALL
  STREAMS AND POOR DRAINAGE AREAS.

* LOCATIONS IMPACTED INCLUDE...
  COVENTRY...GREENE...SANITARIA SPRINGS...CHENANGO FORKS...CASTLE
  CREEK...CHENANGO BRIDGE...BRISBEN...SOUTH OXFORD...SMITHVILLE
  CENTER...PORT CRANE...CHENANGO VALLEY STATE PARK AND BELDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4237 7552 4217 7568 4213 7584 4218 7599
      4244 7572
TIME...MOT...LOC 2108Z 180DEG 0KT 4229 7576

JAB
Special weather statement, May 18, 5:15 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT MON MAY 18 2015

NYZ046-182200-
OTSEGO NY-
515 PM EDT MON MAY 18 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHERN OTSEGO COUNTY...

* AT 514 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
  ACROSS PARTS OF NORTHERN OTSEGO COUNTY.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS IMPACTED INCLUDE...
  EDMESTON...SPRINGFIELD...RICHFIELD SPRINGS...CHERRY VALLEY...
  LEONARDSVILLE...EXETER CENTER...UNADILLA FORKS...BURLINGTON...LAMBS
  CORNERS...GLIMMERGLASS STATE PARK...EAST SPRINGFIELD...OAKSVILLE...
  SALT SPRINGVILLE AND SOUTH EDMESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4277 7467 4266 7533 4275 7529 4278 7525
      4286 7524 4286 7516 4291 7510 4283 7491
      4283 7489 4290 7488 4283 7465
TIME...MOT...LOC 2114Z 180DEG 0KT 4281 7524

RRM
Local storm report, May 18, 5:28 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
528 PM EDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CASTLE CREEK            42.23N  75.92W
05/18/2015  E1.00 INCH       BROOME             NY   PUBLIC

            GOLF BALL SIZED HAIL REPORTED ON RT 81 JUST NORTH OF
            BGM

&&
Special weather statement, May 18, 5:47 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
547 PM EDT MON MAY 18 2015

NYZ055-056-182215-
BROOME NY-TIOGA NY-
547 PM EDT MON MAY 18 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN TIOGA AND
SOUTHWESTERN BROOME COUNTIES  ...

* AT 542 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL CLUSTERS OF
  STRONG THUNDERSTORMS FROM CHENANGO BRIDGE TO NEAR JOHNSON
  CITY...AND SOUTHWEST TOWARD APALACHIN. THESE STORMS WERE NEARLY
  STATIONARY. RAINFALL ESTIMATES IN THE LAST 1 TO 2 HOURS HAVE BEEN
  AROUND 1.5 TO 2.5 INCHES.

* VERY HEAVY RAIN...SMALL HAIL HAIL AND STRONG WIND GUSTS WILL BE
  POSSIBLE WITH THESE STORMS.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  CHENANGO BRIDGE AND ENDWELL AROUND 550 PM EDT.
  JOHNSON CITY AROUND 555 PM EDT.
  ENDICOTT AROUND 600 PM EDT.
  BINGHAMTON AND SANITARIA SPRINGS AROUND 615 PM EDT.

* THERE HAVE BEEN REPORTS OF WATER PONDING ON ROADWAYS THROUGHOUT THE TOWNS
  OF CHENANGO...FENTON...AND PORT DICKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4200 7620 4200 7627 4210 7632 4225 7576
      4225 7564 4220 7564 4220 7561 4218 7560
TIME...MOT...LOC 2142Z 344DEG 3KT 4216 7591

JAB
Local storm report, May 18, 6:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
604 PM EDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     APALACHIN               42.07N  76.17W
05/18/2015                   TIOGA              NY   911 CALL CENTER

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:03 PM EDTSpecial Weather StatementBGMMadison42 min
May 18, 4:43 PM EDTSpecial Weather StatementBGMOneida47 min
May 18, 5:09 PM EDTSpecial Weather StatementBGMBroome36 min
May 18, 5:15 PM EDTSpecial Weather StatementBGMOtsego45 min
May 18, 5:47 PM EDTSpecial Weather StatementBGMBroome28 min
May 18, 5:51 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga24 min
May 18, 6:13 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango32 min
May 18, 6:30 PM EDTSpecial Weather StatementBGMBroome60 min
May 18, 6:50 PM EDTSpecial Weather StatementBGMCortland40 min
May 18, 6:56 PM EDTSpecial Weather StatementBGMCortland64 min

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.